Answered by: Dr Ramzdhan
im 26 years old (female) and have started a new skin care routine that contain salicylic acid in the cleanser and bha in the spot treatment gel. i used the cleanser everyday but rarely used the spot treatment gel. what i have noticed, there are tiny bumps appear on my face after using the spot treatment and its getting worse by day and immediately stop using it. i thought that it maybe just purging but the tiny bumps are appearing on the area that i rarely breakout. in addition to that, i also used post acne scar product to reduce the dark spot due to acne scarring. so, is it my skin truly purge and is it okay to used acne scar product while purging?. thank you
Hi and thank you for asking us
Through the question and statement you gave on the above section, i completely understand your concern over this matter. For your information, skin purging can be caused by retinoid creams or chemical based exfoliators. You might have a breakout initially. Skin purging usually clears out much faster than pimples. Skin purging usually happens in predominant area where you already have pimples. Purging will subside around 2-8 weeks. As your problem needs to be further looked at, it is difficult for me to diagnose your problem
In order for us to provide you with an accurate choice of treatment and management, we need additional details to explore further into your current complaints. Therefore, we greatly suggest that you refer this to your nearest medical doctor. If you have any more enquiries, you can click on the link (DoctorOnCall) and speak to our doctors in private and get the consultation you need on the phone. Thank you.